# SDR N6WA2025111202

- Difficulty date: November 10, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N540GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10253
- Aircraft time: 43,798 hours, 32,254 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EMERG. EXIT DOOR HARD TO OPEN.    OPS CHECKED LH EMERG. EXIT DOOR IAW CRJ AMM 52-21-00. OPS CHECK GOOD. NO DEFECTS NOTED.
